The Viibryd seems to be helping my depression but I continue to have nausea early in the morning and throughout the day. It does seem to get better late afternoon and in the evening. I just started with the 40 mg dosage two days ago. I take my medication in the evening.
Viibryd - Does the nausea go away the longer you are on the medication?
Question posted by mielkerw on 20 Aug 2011
Last updated on 8 August 2018 by FarmacyFriendly
For me it did. My nurse has me start a ten mg, which was fine, was up to 40 my in a week. I didn't have too much nausea for me it was the diarrhea that was the biggest side effect at first but that subsided for me too I did run out of viibryd for about a month and when I went to take it again I was started with the 40 mg and I was sicker than a dog but I also took it with nothing. I'll take it today with food and see if it's better but like I said in my experience it everything goes away after about 2 or 3 weeks for me. I'm on this medication for OCD. Rituals i had to complete subsided in many cases within 3 days. Miracle.
Following my doctor's suggestion I take mine (40mg now) in the morning with food. Only one side effect that I can't handle without help. The VIVID dreams wake me up so I take something so I can get a good night's sleep. The dreams are not bad or anything, just too real and I wake up every 20-40 minutes and don't get any rest.
Viibryd is the best drug I have ever used, and I think I have tried just about all of them in the last 15 years. It really works for me.
Hi Mielkerw, You and I started taking Viibryd around the same time. I've stayed the course at 40 mg through the nausea, diarrhea, sleep paralysis and brain zaps. I'm glad I did as it has made a huge difference in my life and the side effects have resolved. I always take my dose with food, in the AM. Hope you've adjusted and are doing well too. Best Regards
Yes, nausea is a common side effect of many antidepressants including Viibryd and will subside with continued use. So hang in there and be patient.
Since you just started the 40mg dose two days ago, it may take several more days for this to clear up. If you are still having a problem a week or so from now or the problem worsens, be sure to contact the doctor.
- Viibryd uses and safety info
- Viibryd information for Healthcare Professionals (includes dosage details)
- Side effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.